Alert archive / Louisiana / River Flood Warnings in 2019
River Flood Warning 26, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 12, 2019, 3:29 PM CDT for Saint Tammany Parish, Washington Parish, Louisiana; Hancock County, Pearl River County, Mississippi. It took effect at Apr 14, 2019, 10:20 AM CDT. It was in force for 23 days.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2019, 3:29 PM CDT (20:29 UTC)
- In effect from
- Apr 14, 2019, 10:20 AM CDT
- Expired
- May 7, 2019, 8:56 AM CDT
- In force
- 23 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Saint Tammany Parish, LA, Washington Parish, LA, Hancock County, MS, Pearl River County, MS
The river
Written for the forecast point Pearl River near Bogalusa (BXAL1). The gauge peaked at 21.08 ft at Apr 22, 2019, 1:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02489500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 12, 12:40 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 12, 12:40 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 1240 PM CDT Fri Apr 12 2019 .AVIATION... MVFR conditions prevail at most area airports. Showers are possible through the afternoon as a frontal line redevelops, which could cause IFR visibilities and ceilings at some airports, especially BTR and MCB. This evening, as the showers taper off, ceilings will still be lower, but visibilities should improve. MSW && .PRELIMINARY POINT TEMPS/POPS... MCB 65 82 58 67 / 40 60 80 20 BTR 67 82 57 67 / 30 70 80 10 ASD 67 82 62 72 / 20 40 70 30 MSY 70 82 63 70 / 20 30 70 30 GPT 67 77 64 72 / 20 30 80 40 PQL 65 80 66 77 / 20 30 80 50 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. &&
Hazardous weather outlook, Apr 12, 4:18 AM CDT, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 418 AM CDT Fri Apr 12 2019 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-122130- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 418 AM CDT Fri Apr 12 2019 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms are expected across much of the area Friday afternoon. While the risk of widespread severe weather is low, a few storms could become strong, producing gusty winds, frequent lightning, small hail and brief periods of heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A strong spring storm system will bring a threat of severe weather across the area Saturday afternoon through Saturday night. The greatest threat will generally be across areas along and northwest of a line from Baton Rouge to McComb. All modes of severe weather will be possible with damaging winds and tornadoes being the main hazards. Be sure to monitor the forecast for any updates and changes regarding this threat. Additionally, strong winds are expected outside of the thunderstorms on Saturday. Sustained winds of 20 to 25 mph with higher gusts are possible. These winds could down small tree limbs leading to isolated power outages, and also make driving difficult mainly on bridges and elevated roadways. A wind advisory may be necessary for at least a portion of the area Saturday afternoon. Moderate to strong winds and rough seas are expected to lead to hazardous conditions across the coastal waters Saturday through Monday. Exercise caution headlines and small craft advisories will likely be necessary. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:18 PM CDT | Small Craft Advisory | LIX | 55 hr | |
| Apr 12, 3:42 PM CDT | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 32 hr |
| Apr 12, 4:32 PM CDT | Special Weather Statement | LIX | East Feliciana | 58 min |
| Apr 12, 5:38 PM CDT | Special Weather Statement | LIX | East Feliciana | 52 min |
| Apr 12, 5:40 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 50 min |
| Apr 12, 6:46 PM CDT | Special Weather Statement | LIX | Wilkinson | 59 min |
Nearby
River Flood Warnings in Louisiana, 2019River Flood Warnings in Mississippi, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.